# SDR CA050815002

- Difficulty date: July 14, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,020 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2AF34C*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 0500106354
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING, FOUND FUEL CROSS-FEED LINE ROUTED THROUGH RT DOOR POST WEEPING FUEL. PORTION OF LINE REMOVED AND UPON FURTHER EXAMINATION A PIN-HOLE CAUSED BY CORROSION WAS FOUND UNDER PLASTIC ANTI-CHAFE MATERIAL. SUSPECT CONDENSATION OVER MANY YEARS CAUSED CORROSION TO FORM UNDER PLASTIC SHEATH. REFERENCE TO FIGURE 99 OF AIRCRAFT IPC.
